# SDR ASAA2018021123545

- Difficulty date: February 11, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 37,627 hours, 11,573 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND MAINT CODE 73-31371 ON THE NR 1 ENGINE UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED.  PERFORMED FMC CDU FAULT TEST/EEC BITE TEST IAW AMM 73-21-00,  NO FAULT DETECTED.   SYSTEM OP CHECKED GOOD.
